Home, About, Contact Us, FAQ

Eye Dilation & Blue Light from Computers & Phones


#1

Hi, I’m on 80mg Geodon morning and 80mg Geodon at night so a total of 160mg of Geodon every day. Good news is that it has made all of my symptoms go away. However there are some side effects. It makes my pupils really big all day. Like, my average pupil size is the size of a dime or bigger. I also spend most of the day on my iPhone or my Computer. I actually just got a computer 2 months ago. That’s about when I started the Geodon.
For the past month my eyes have been getting really strained from my everyday phone use and computer use. I’m always staring at a screen. They hurt so much mid day and I get horrible headaches at night. I think it’s partially from dehydration because I don’t drink enough water but I think the major cause is the Blue Light emitted from my iPhone and my laptop. Has anyone else had this problem? I pray there isn’t permanent damage to my eyes. I have been really worried. I did order anti-blue light screen protectors on amazon for my phone and my laptop today. I think I’ll be just fine after that. I was just wondering, has anyone else experienced this? Or am I the only one?


#2

I hope the blue light protectors help! I have a blue light filter app on my phone and PC for night use, since my eyes were hurting a little at night.


#3

To counteract the blue light on my PC computer I went into the monitor color settings and lowered the blue light value. I also turned down the brightness.


#4

Thanks! I’m also going to be drinking a lot of water to rule out dehydration as a contributor to my eye pain/strain. But I think the primary source is the dilated eyes taking in too much blue light.


#5

I take that much Geodon too but I have never had this problem with my pupils. I guess everybody reacts differently to meds.


#6

Oh I wish I could do that! But I’m a designer and I have to have print quality images on my screen because most things I design will be printed. So I found a clear screen protector that blocks blue light for my MacBook Pro and a slightly purple tinted iPhone screen protector that is supposed to look clear when the phone is turned on.


#7

Maybe that’s because I’m on other meds too. But 5 minutes after I take the Geodon my pupils blow right up. I was dating a doctor once and he noticed and was freaked out. That’s how I know it was the Geodon. Maybe we just have different body chemistry.